Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 7, Issue 1

Issues

Character fields and Schur indices of irreducible Weil characters

G. Cliff / D. McNeilly / F. Szechtman
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/jgth.2003.041

About the article

Published Online: 2006-01-23

Published in Print: 2003-12-09


Citation Information: Journal of Group Theory, Volume 7, Issue 1, Pages 39–64, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2003.041.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Gerald Cliff, David McNeilly, and Fernando Szechtman
Journal of Algebra, 2003, Volume 262, Number 2, Page 348
[2]
Gerald Cliff and David McNeilly
Pacific Journal of Mathematics, 2012, Volume 255, Number 1, Page 55
[3]
Sergio L. Cacciatori and Marco Compagnoni
Journal of High Energy Physics, 2010, Volume 2010, Number 5

Comments (0)

Please log in or register to comment.
Log in